# SDR HEEA084895

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N763P
- Make and model: Skrsky S76A
- Aircraft serial: 760166
- Aircraft time: 11,104 hours
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: 7610600701102
- Part serial: B19404492
- Condition: Mismanufactured
- Location: M/R Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ROTOR DAMPER BOLT SHANK IS .001 LARGER THAN THE BEARING I.D. THE BOLT HAS TO GO THROUGH. REPLACED BOLT.
